# SDR AALA20120724008

- Difficulty date: July 12, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 36,104 hours, 14,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BETWEEN STATIONS 767 AND 787, APPROXIMATELY 2 INCHES BELOW STRINGER 25 RIGHT.  INSTALLED WEB PER AARD 51-00-05-1, SRM 51-40-02, DRAWINGS 146A8123 AND 146A0081.
